Regularization of linear controls on the basis of perturbation theory
Differencialʹnye uravneniâ, Tome 16 (1980) no. 11, pp. 2039-2049
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_11_a14,
author = {N. A. Sidorov and V. A. Trenogin},
title = {Regularization of linear controls on the basis of perturbation theory},
journal = {Differencialʹnye uravneni\^a},
pages = {2039--2049},
year = {1980},
volume = {16},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_11_a14/}
}
N. A. Sidorov; V. A. Trenogin. Regularization of linear controls on the basis of perturbation theory. Differencialʹnye uravneniâ, Tome 16 (1980) no. 11, pp. 2039-2049. http://geodesic.mathdoc.fr/item/DE_1980_16_11_a14/